Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Characterization of Heat Balls by a Mean Value Property for Temperatures

Noriaki Suzuki and Neil A. Watson
Proceedings of the American Mathematical Society
Vol. 129, No. 9 (Sep., 2001), pp. 2709-2713
Stable URL: http://www.jstor.org/stable/2668796
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Heat Balls by a Mean Value Property for Temperatures
Preview not available

Abstract

We discuss an inverse mean value property of solutions of the heat equation. We show that, under certain conditions, a volume mean value identity characterizes heat balls.

Page Thumbnails

  • Thumbnail: Page 
2709
    2709
  • Thumbnail: Page 
2710
    2710
  • Thumbnail: Page 
2711
    2711
  • Thumbnail: Page 
2712
    2712
  • Thumbnail: Page 
2713
    2713